# SDR 99ZZZX1137

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301HC
- Make and model: Beech B200
- Aircraft serial: BB1219
- Engine: Pwa PT6A42
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Propeller
- Part time: 1,009 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER DAMAGED DUE TO PROPELLER STRIKE.  THREE EACH BLADES REMOVED, P/N 100LA-2.  S/N'S EJ-015, EJ-023, EJ-046.  TIME SINCE NEW:  1,008.2 HOURS.
